BibTeX record journals/iandc/Moggi88

download as .bib file

@article{DBLP:journals/iandc/Moggi88,
  author    = {Eugenio Moggi},
  title     = {Partial Morphisms in Categories of Effective Objects},
  journal   = {Inf. Comput.},
  volume    = {76},
  number    = {2/3},
  pages     = {250--277},
  year      = {1988},
  url       = {https://doi.org/10.1016/0890-5401(88)90010-7},
  doi       = {10.1016/0890-5401(88)90010-7},
  timestamp = {Wed, 25 Sep 2019 17:54:38 +0200},
  biburl    = {https://dblp.org/rec/journals/iandc/Moggi88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics